≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Overdose of carcinosin

Hi there, I remember my classical homeopath may have helped with me when I had taken a higher potency too quickly after the last lower potency. Has anyone heard of this method to reverse an 'overdose'. You take a glass of water and drop a pilule and mix. then take a teaspoon of the water. thanks in advance.
 
  jamesandange on 2020-01-11
This is just a forum. Assume posts are not from medical professionals.
I've never heard of such a method but what do you mean by ”overdose” of carcinosin?
Do you mean you got an aggravation of already existing symptoms or you got some new symptoms that you never had before taken carcinosin?
Either way, you just have to stop taking any remedies, and just wait. Whatever you have experienced, all should disappear with time.
If you have taken a very high potency that doesn't match your vital force, the symptoms may stay for a long time but usually, it goes away within a few days.
And remember, the homeopathic remedies are nothing but water and energy. They can't possibly create pathologies.
[Edited by Tui on 2020-01-11 07:44:19]
 
Tui 4 months ago
Some homeopaths have labeled this technique-
“The Aggravation Zapper”. You can google it
For more details.

It is simply watering down a remedy to help
With severe aggravation.
 
simone717 4 months ago
Thank you so much for your help, they are carcinosin reactions, she's definitely carcinosin, will try the aggravation zapper though, do you have a practice website as looking for a new homeopath :)
 
jamesandange 4 months ago
Thanks so much Simone, really truly appreciate your help. Going to muscle test the dilution as soon as she becomes more compliant :) x
 
jamesandange 4 months ago
Elaine Lewis, the homeopath who wrote the aggravation
Zapper info in Hpathy( she has been a frequent
Writer on homeopathy) is available online if you
Wish to try working with her.
 
simone717 4 months ago
when a med is taken (single dose or mutli ill-respected dosing ..etc) and a prolonged aggravation occurs...1st thing is note if old (had before in health history) or new (never had in health history before)…...old symptoms only..... tell med correctly chosen..yet potency need be adjusted ……….any new symptom(s) in prolonged aggavted form tells med used incorrect ..not most homoeopathic to case......reguardless of old or new...the prolonged aggravation need be dealt with ...this is done by finding med most homoeopathic to the aggravated symptom complex currently existing at that time... and prescribing as such....some term antidote..yet it is the use of proper homoeopathic principles for every step of case...weaving thru as such ...the above guidline is to be used thru out case treatment concerning prescribing...
 
John Stanton 3 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.